# SDR SWAA2022031431244

- Difficulty date: August 10, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE STA 540 RBL 24-45; PANEL BREAK IS CRACKED. / REMOVED AND REPLACED PANEL LOCATED AT STATION 540 RBL 24-25 IAW B737-700 SRM 51-40-02-0G-0 AND B737-700 AMM 20-50-11-920-801 AAR 41856 DUE 11-3-19
